# SDR SWAA2022011861668

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 47,545 hours, 24,755 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE OF 193D PANEL HAS 8 FASTENER HOLES WITH CRACKS RADIATING FROM FASTENER HOLE ON BACKSIDE OF PANEL ; AFT EDGE OF 193D PANEL HAS 8 FASTENER HOLES WITH CRACKS RADIATING FROM FASTENER HOLE ON ACKSIDE OF PANEL / [01] REMOVED AND REPLACED PANEL 193D PER SRM 51-40-02 AND AMM 53-51-21
